MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NSE FOOTSWITCH; DRIVER, WIRE, AND BONE DRILL, MANUAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NSE FOOTSWITCH; DRIVER, WIRE, AND BONE DRILL, MANUAL
Model Number 5400007000
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 device investigation types have not yet been determined.Additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device had run-on.1 event had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device had run-on.- 1 event had no patient involvement; no patient impact.- 1 event had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 2 previously reported events are included in this follow-up record.Product return status: 1 device was received.1 device investigation type has not yet been determined.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h10 2 previously reported events are included in this follow-up record.Product return status 2 devices were received.
 
Event or Problem Description

Brand Name
NSE FOOTSWITCH
Common Device Name
DRIVER, WIRE, AND BONE DRILL, MANUAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11728468
Report Number3015967359-2021-00530
Device Sequence Number4331066
Product Code DZJ
UDI-Device Identifier07613154879205
UDI-Public07613154879205
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5400007000
Device Catalogue Number5400007000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/01/2021
Supplement Date Received by Manufacturer01/01/2021
01/01/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date07/29/2021
10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1